# SDR USAA000805

- Difficulty date: June 8, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Part time: 20,792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 1.5 INCH AND 4 INCH, FORWARD END OF SEAT TRACK STATION 377.7, LBL 46.  REPLACED SEAT TRACK PER SRM 51-10-02.  (M)
